# SDR DLM88992383

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS15308K0254
- Condition: Failed
- Location: Rt Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLT PASSING APPROX 16,000 FT, GOT RT HYD PRESS LOW MESSAGE.  HYD PRESS WAS 0 AND HYD QTY READ 6.  RAN POM CHECKLIST (17-104 AND 17-106) HYD PRESS LOW AND HYD QTY DECREASING.  TURNED OFF THE RIGHT HYD PUMP AND HAD TO USE ALT GEAR EXTEND PROCEDURE.  WITH RT ENG DRY SPIN FOUND RT HYD PRESS LINE LEAKING IN TAIL SECTION TO POWER MODULE.  REMOVED AND REPLACED RT ENG HYD PRESS LINE.  LEAK CHECKED OK.
